Vol 25, No 3 (2017)

Table of Contents


Stability in nonlinear neutral Levin-Nohel integro-differential equations PDF
Kamel Ali Khelil, Abdelouaheb Ardjouni, Ahcene Djoudi 303-321
The reliable modified of Laplace adomian decomposition method to solve nonlinear interval Volterra-Fredholm integral equations PDF
Ahmed Hamoud, Kirtiwant Ghadle 323-334
Shifting and modulation for Fourier-Feynman transform of functionals in a generalized Fresnel class PDF
Byoung Soo Kim 335-347
Constructive proof for the positivity of the orbit polynomial $O_d^{n,2}(q)$ PDF
Jaejin Lee 349-358
Solvability for a system of generalized nonlinear ordered variational inclusions in ordered Banach spaces PDF
Salahuddin . 359-377
Self-dual codes over ${\mathbb Z}_{p^2}$ of small lengths PDF
Whan-hyuk Choi, Young Ho Park 379-388
A few results on Janowski functions associated with $k$-symmetric points PDF
Fuad S Al Sarari, Sridhar Latha, Maslina Darus 389-403
Sensitivity analysis of a shape control problem for the Navier--Stokes equations PDF
Hongchul Kim 405-435
Generalized $(\Lambda,b)$-closed sets in topological spaces PDF
Chawalit Boonpok 437-453
Applications of topolological methods to the semilinear biharmonic problem with different powers PDF
Tacksun Jung, Q-Heung Choi 455-468

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr